Journal of the Mathematical Society of Japan

Local cohomology modules of indecomposable surjective-Buchsbaum modules over Gorenstein local rings

Takesi KAWASAKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 551-566.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499250

Digital Object Identifier
doi:10.2969/jmsj/04830551

Mathematical Reviews number (MathSciNet)
MR1389995

Zentralblatt MATH identifier
0866.13007

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13C14: Cohen-Macaulay modules [See also 13H10] 13D45: Local cohomology [See also 14B15]

Citation

KAWASAKI, Takesi. Local cohomology modules of indecomposable surjective-Buchsbaum modules over Gorenstein local rings. J. Math. Soc. Japan 48 (1996), no. 3, 551--566. doi:10.2969/jmsj/04830551. https://projecteuclid.org/euclid.jmsj/1226499250


Export citation